# SDR 97ZZZX692

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 05235154
- Condition: Corroded
- Location: Ws 190
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RIB CORRODED THROUGH AT STA 190 OF LT WING.  AIRCRAFT WAS BASED IN FLORIDA WITH NO FACTORY PROTECTION OF PARTS INSIDE OF WINGS.
